# SDR SWAA2022101149653

- Difficulty date: September 30, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 52,683 hours, 26,501 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 FWD FAIRING DELAMINATED / [01] R&R OUTBOARD FLAP OUTBOARD SUPPORT FORWARD FAIRING IAW 27-51-28-000-801-NG OPS CHECK OK;[02] VERIFIED INSTALLATION
